Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 56, NWS Grand Forks, ND

June 29, 2016Barnes County, Ransom County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 29, 2016, 6:57 PM CDT for Barnes County, Ransom County, North Dakota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2016, 6:57 PM CDT (23:57 UTC)
Expired
Jun 29, 2016, 7:45 PM CDT
In force
48 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Barnes County, ND, Ransom County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 111 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 12.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1851 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

630 
WUUS53 KFGF 292357
SVRFGF
NDC003-073-300045-
/O.NEW.KFGF.SV.W.0056.160629T2357Z-160630T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
657 PM CDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RANSOM COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHEASTERN BARNES COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 745 PM CDT

* AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KATHRYN...OR
  18 MILES SOUTH OF VALLEY CITY...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  NOME AROUND 700 PM CDT. 
  FORT RANSOM AROUND 720 PM CDT. 
  LISBON AROUND 745 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4671 9808 4679 9786 4642 9756 4642 9791
TIME...MOT...LOC 2357Z 327DEG 19KT 4667 9791 

HAIL...1.00IN
WIND...<50MPH
 
$$

HOPKINS
2 follow-up statements
350 
WWUS53 KFGF 300024
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
724 PM CDT WED JUN 29 2016

NDC003-300033-
/O.CAN.KFGF.SV.W.0056.000000T0000Z-160630T0045Z/
BARNES ND-
724 PM CDT WED JUN 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARNES COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4663 9803 4663 9773 4642 9756 4642 9791
TIME...MOT...LOC 0023Z 329DEG 19KT 4657 9789 

$$

NDC073-300045-
/O.CON.KFGF.SV.W.0056.000000T0000Z-160630T0045Z/
RANSOM ND-
724 PM CDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN RANSOM COUNTY...

AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
RANSOM...OR 25 MILES SOUTH OF VALLEY CITY...MOVING SOUTHEAST AT 20
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  FORT RANSOM AROUND 730 PM CDT. 
  LISBON AROUND 745 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4663 9803 4663 9773 4642 9756 4642 9791
TIME...MOT...LOC 0023Z 329DEG 19KT 4657 9789 

HAIL...1.00IN
WIND...<50MPH
 
$$

HOPKINS
596 
WWUS53 KFGF 300039
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
739 PM CDT WED JUN 29 2016

NDC073-300049-
/O.EXP.KFGF.SV.W.0056.000000T0000Z-160630T0045Z/
RANSOM ND-
739 PM CDT WED JUN 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANSOM COUNTY
WILL EXPIRE AT 745 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAND FORKS.

LAT...LON 4663 9803 4663 9773 4642 9756 4642 9791
TIME...MOT...LOC 0037Z 327DEG 19KT 4657 9789 

$$

HOPKINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:03 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 29, 3:03 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
303 PM CDT WED JUN 29 2016

.SHORT TERM...(This evening through Thursday)
Issued at 303 PM CDT Wed Jun 29 2016

The main forecast challenge will be thunderstorm chances into
tonight. As of 230 pm a line of showers and thunderstorms extended
along the Canadian border and was moving ESE. Other storms had
fired around the KJMS area which were moving a little more SE.
The storms just to the north of the Canadian border have looked
severe at times, but as they have moved toward the border they
have weakened. Even so this line will bear watching late this
afternoon into the early evening as it moves further into the
northern FA. Will basically keep likely pcpn chances near this
boundary as it does move southward tonight. With loss of heating
by mid evening, the thunder component should begin to weaken, so
by midnight or after it should mainly be showers. Any pcpn should
be out of the southern FA by Thursday morning as sfc high pressure
builds in later in the day. Models differ a little on the strength
of the north winds Thu as the high builds in, some a little
stronger than others. Will keep with the idea of 10 to 15 or 10 to
20 mph thru the afternoon.

.LONG TERM...(Thursday night through Wednesday)
Issued at 303 PM CDT Wed Jun 29 2016

Surface High pressure continues to push down across the fa from
central Manitoba through Thursday night and Friday... with the area
remaining under a dry northerly blayer flow. corresponding late week
temperatures should drop well below seasonal normals from Thursday
into Thursday night... and start to slowly climb back towards normal
during the coming holiday weekend.

Saturday into Monday... Though southerly return flow develops back
into the area from late Friday into Saturday... the 12z model suite
is a bit slower to develop deep convection into the Red River Basin
until late in the day on Saturday. The risk for widespread rain or
severe weather in the Northern Plains currently appears low for the
holiday weekend ...as models instead favor developing a frontal
boundary into the Central Plains and the Ohio Valley. This keeps low
level jet energy and any deep moisture surge blocked to the south.

There is still a risk for somewhat unsettled weather ...with
scattered showers and thunderstorms from the holiday weekend into
the early part of next week. Models transition from a fairly flat H5
flow across the Pac Northwest on the weekend... into a higher
amplitude west coast trof and central plains ridge into the next
week. With that... the increasing energy aloft could bring more
widespread rain and a risk for strong to severe storms by the
middle part of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1232 PM CDT Wed Jun 29 2016

Conditions are VFR currently with no ceilings or VSBY
restrictions. As tstms develop or move into the area this
afternoon, do not expect any lower clouds with them. Only included
a VCTS mention at this point, but will update with a TEMPO group
if storms appear to be heading toward a TAF site. This tstm
activity should die down with loss of heating this evening,
leaving just some mid level cloud cover around. Winds look to stay
on the lighter side for the most part.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

SHORT TERM...Godon
LONG TERM...Gust
AVIATION...Godon
Hazardous weather outlook, Jun 29, 5:38 AM CDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
538 AM CDT WED JUN 29 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-301045-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
538 AM CDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED SEVERE STORM IS POSSIBLE THIS AFTERNOON AND EVENING
OVER THE NORTHERN HALF OF THE AREA OR ROUGHLY NORTH OF A LINE FROM
BEMIDJI MN TO NEW ROCKFORD ND. LARGE HAIL WILL BE POSSIBLE. THE
STORMS WILL BE MOST LIKELY FROM 3 PM TO 8 PM CDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HOPPES

In the hours before

Special weather statement, Jun 29, 2:22 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
222 PM CDT WED JUN 29 2016

MNZ004-NDZ008-292015-
KITTSON MN-PEMBINA ND-
222 PM CDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KITTSON AND NORTHERN
PEMBINA COUNTIES UNTIL 315 PM CDT...

AT 219 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CARIBOU THROUGH
PEMBINA... TO AROUND 9 MILES NORTH OF WALHALLA...AND MOVING
SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...   BACKOO AND BATHGATE AROUND
250 PM CDT. CAVALIER AND AKRA AROUND 255 PM CDT.  NORTHCOTE
AND LANCASTER AROUND 305 PM CDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4900 9682 4897 9645 4874 9645 4876 9792
      4900 9791
TIME...MOT...LOC 1919Z 325DEG 29KT 4895 9643 4906 9787

GUST
Special weather statement, Jun 29, 3:11 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
311 PM CDT WED JUN 29 2016

MNZ005-006-008-009-292115-
LAKE OF THE WOODS MN-ROSEAU MN-NORTH BELTRAMI MN-EAST MARSHALL MN-
311 PM CDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROSEAU...SOUTHERN LAKE
OF THE WOODS...NORTHWESTERN BELTRAMI AND NORTHEASTERN MARSHALL
COUNTIES UNTIL 415 PM CDT...

AT 307 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CLEMENTSON TO
BADGER TO NORTHWEST OF LEO...AND MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  GREENBUSH... WANNASKA AND HAYES LAKE STATE PARK AROUND 335 PM CDT.
  RURAL AREAS FROM AROUND SKIME TO AROUND CARP BY 350 PM CDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4839 9444 4858 9638 4888 9640 4868 9444
TIME...MOT...LOC 2007Z 330DEG 63KT 4863 9444 4883 9634

GUST
Special weather statement, Jun 29, 3:19 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 PM CDT WED JUN 29 2016

MNZ004-NDZ007-008-292115-
KITTSON MN-PEMBINA ND-CAVALIER ND-
319 PM CDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR KITTSON...PEMBINA AND
NORTHEASTERN CAVALIER COUNTIES UNTIL 415 PM CDT...

AT 315 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MAIDA... ACROSS BATHGATE
INTO LANCASTER ...AND MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  VANG AND HAMILTON AROUND 325 PM CDT.
  CAVALIER... HALLOCK AND LAKE BRONSON AROUND 330 PM CDT.
GLASSTON... KENNEDY AND KARLSTAD BY 405 PM CDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4900 9770 4884 9641 4856 9639 4874 9822
      4900 9840
TIME...MOT...LOC 2015Z 323DEG 7KT 4882 9644 4903 9829

GUST
Special weather statement, Jun 29, 5:28 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
528 PM CDT WED JUN 29 2016

MNZ004-292330-
KITTSON-
528 PM CDT WED JUN 29 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KITTSON COUNTY...

AT 527 PM CDT...A STRONG THUNDERSTORM WAS NEAR ORLEANS...OR 43 MILES
NORTHEAST OF GRAFTON...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  ORLEANS AROUND 535 PM CDT.
  NORTHCOTE AROUND 545 PM CDT.
  LANCASTER AROUND 555 PM CDT.
  HALLOCK AROUND 600 PM CDT.
  LAKE BRONSON AROUND 620 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4871 9642 4861 9694 4898 9715 4900 9711
      4900 9681
TIME...MOT...LOC 2227Z 322DEG 22KT 4897 9697

HOPKINS
Special weather statement, Jun 29, 6:07 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
607 PM CDT WED JUN 29 2016

NDZ038-292330-
BARNES ND-
607 PM CDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BARNES COUNTY UNTIL
630 PM CDT...

AT 606 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VALLEY CITY...MOVING SOUTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FINGAL AROUND 625 PM CDT.
  NOME AND LUCCA AROUND 630 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4663 9794 4690 9815 4700 9793 4679 9769
      4663 9769
TIME...MOT...LOC 2306Z 325DEG 31KT 4689 9798

HOPKINS
Special weather statement, Jun 29, 6:39 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
639 PM CDT WED JUN 29 2016

NDZ038-039-049-300045-
BARNES ND-RANSOM ND-CASS ND-
639 PM CDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANSOM...SOUTHWESTERN
BARNES AND SOUTHWESTERN CASS COUNTIES UNTIL 745 PM CDT...

AT 638 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SANBORN...OR 7 MILES NORTHWEST OF VALLEY CITY...MOVING
SOUTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  VALLEY CITY AROUND 645 PM CDT.
  FINGAL AND KATHRYN AROUND 705 PM CDT.
  NOME...LUCCA AND LITTLE YELLOWSTONE AROUND 710 PM CDT.
  ENDERLIN AROUND 720 PM CDT.
  LISBON...SHELDON AND ANSELM AROUND 730 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4702 9837 4714 9817 4642 9728 4642 9783
TIME...MOT...LOC 2338Z 320DEG 41KT 4697 9814

HOPKINS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:22 PM CDTSpecial Weather StatementFGFPembina53 min
Jun 29, 3:19 PM CDTSpecial Weather StatementFGFPembina56 min
Jun 29, 6:07 PM CDTSpecial Weather StatementFGFBarnes23 min
Jun 29, 6:39 PM CDTSpecial Weather StatementFGFBarnes, Ransom66 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.